# SDR ASAA0995412

- Difficulty date: April 15, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 29,899 hours, 11,592 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5211U1
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK AFT CENTER FLOOR CUTOUT INTERCOSTAL CORRODED STA 249 259 BL 0.  REMOVED CORRODED INTERCOSTAL, RECEIVED, LOCATED AND DRILLED NEW INTERCOSTAL AND INSTALLED IAW B737 900 SRM 51 40 02.
